3/12/2009

Update


My nurse finally called me this evening. She said that Dr. Schoolcraft isn't concerned about the spotting or the E2 level. But if it would make me feel better, I could take one Estrace pill orally at bedtime. Then my next hormone check (E2 and P4) will be next Tuesday, same day as the ultrasound.

So the nurse called my pharmacy but they didn't have the name brand in stock but could get it by tomorrow. The prescription said name brand preferred, so Jerry had to call around to several different pharmacies and finally lucked out. So I start taking the Estrace pills tonight. I've taken the pills before - for FETs 1 through 3. I don't remember having any adverse reactions, but then I've never been pg while taking them. We'll see.

As for the spotting, I'm still having a little bit of brownish spotting (sorry, tmi I know). It freaks me out every single time. But other ladies on the boards I visit have had similar spotting (some much worse) and had a good outcome. So that's reassuring.

We're still taking it one step at a time, as that's all we can do right now. Thank you all for your prayers and positive vibes and support. It means more to me than you'll ever know. I will continue to keep ya'll in my prayers and hope for the best for each and everyone of you.

7 comments:

Nikki said...

If CCRM isn't concerned about the E2 level and the spotting, I wouldn't be concerned either. But obviously I know how freaked out you must be, and I don't blame you! You've worked so very hard to be where you are (not that you would not freak out if it were easier either!)

Good luck on Tuesday - I am keeping my fingers crossed for you.

Sue said...

Sorry about the added stress. Thank you for updating, I've been wondering how things are going. I've heard that the spotting is fine - IVF often causes subchorionic hematomas that cause a little to a lot of bleeding but the baby stays fine. (I had one but it didn't bleed- but I researched it to death). I'm glad Dr. Sch reassured you...I can't wait to hear about your u/s - I'm sure you can't either:-)!!!

Donna said...

I think the spotting is old blood for your twin (or more) implanting!!! My prayers are with you.

DAVs said...

I agree with everyone else :)
Rest up and enjoy this magical time!

mlg- believe-n-miracles said...

I am thinking of you.

kayjay said...

Glad to hear that Dr. Sch is not concerned with the spotting. I have been thinking about you and wondering how things are going so keep posting us updates okay?

momsoon said...

Great to hear, like the others have said, take it easy and as much as possible try to enjoy this time...I will send you prayers for Tuesday! peace.